# SDR DHL2002743506

- Difficulty date: November 12, 2002
- Submitted: November 23, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, STA. 950F FRAME IS BENT AND BUCKLED AT STR. 26 LT IN AFT CARGO BAY.  CUT-OUT DAMAGE FRAME IAW B-727 SRM 53-10-4.    FABRICATED REPAIR ANGLE IAW B-727 SRM 53-10-2.   TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B-727 SRM 51-30-2.
